Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On the conditions of integrability of covariant differential equations


Author: J. A. Schouten
Journal: Trans. Amer. Math. Soc. 27 (1925), 441-473
MSC: Primary 53C05; Secondary 35A30
MathSciNet review: 1501322
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C05, 35A30

Retrieve articles in all journals with MSC: 53C05, 35A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1925-1501322-1
PII: S 0002-9947(1925)1501322-1
Article copyright: © Copyright 1925 American Mathematical Society